# SDR DALA2016100307209

- Difficulty date: October 3, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 80,067 hours, 11,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY FORWARD RIGHT DOOR DAMAGED AND LENS WILL NOT STAY ATTACHED.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  SYSTEM OPS NORMAL.
